Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568042
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gene H. Golub and James M. Ortega
Title: Scientific computing and differential equations---An introduction to numerical methods
Additional book information: Cambridge Univ. Press, Cambridge and New York, 1992 and 1981, xi+337 pp., US$49.95. ISBN 0-12-289255-0.

Review Information:

Reviewer: David M. Young
Journal: Bull. Amer. Math. Soc. 28 (1993), 397-398